# SDR 99ZZZX210

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23008014
- Condition: Cracked
- Location: Engine
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SEAL AND FOUND CHIPPED EDGE AND CRACK THROUGH CARBON SEAL.
